# SDR AALA202503185001

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737-8
- Aircraft serial: 44481
- Aircraft time: 12,798 hours, 4,790 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBED DOOR HINGEST, OPERTIONAL CHECK GOOD.
